Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 957652, 9 pages
http://dx.doi.org/10.1155/2014/957652
Research Article

Regularity and Chaos in the Hydrogen Atom Highly Excited with a Strong Magnetic Field

1Bizerte Preparatory Engineering Institute, University of Carthage, 7021 Zarzouna, Tunisia
2Department of Physics, McGill University, Montreal, QC, Canada H3A 2T8

Received 19 August 2014; Revised 17 November 2014; Accepted 17 November 2014; Published 3 December 2014

Academic Editor: Yan-Jun Liu

Copyright © 2014 M. Amdouni and H. Eleuch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Amdouni and H. Eleuch, “Regularity and Chaos in the Hydrogen Atom Highly Excited with a Strong Magnetic Field,” Mathematical Problems in Engineering, vol. 2014, Article ID 957652, 9 pages, 2014. https://doi.org/10.1155/2014/957652.